# SDR ALGA201210116700

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- Aircraft time: 6,468 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Condition: Corroded
- Location: M/R Gearbox
- Component: Gearbox, Skrsky
- Component part number: 7635109600044
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEARBOX HOUSING HAS CORROSION.
